# SDR ASAA2024101953525

- Difficulty date: October 19, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 39,526 hours, 12,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810440
- Part serial: 3FRL4
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLOOR PANEL AT R-2 DOOR HAS TORN FIBERGLASS. GROUNDED - YES. PERFORMED PERMANENT REPAIR ON RIGHT O/B FLOOR PANEL AT R-2 DOOR#: 147A5810- 440 IAW ASA B737-900ER SRM 53-00-50-2R-7 & ASA B737-900ER SRM 53-00-50-2R-0. NO FURTHER ACTION REQUIRED
